# SDR FDEA201707262044

- Difficulty date: July 26, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPT SEAT TRACK CROWN AREA DAMAGED AT LT STA 1541, X=47.5. SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1571 TO EXISTING SPLICE STA 1531, X=47.5. AS PER SRM 53-00-52 FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
